MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ SECONDARY SET DRIP CHAMBER C60; CLOSED DRUG DELIVERY SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL¿ SECONDARY SET DRIP CHAMBER C60; CLOSED DRUG DELIVERY SYSTEM
Catalog Number 515301
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set drip chamber c60 are leaking where the bag is spiked.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: as neither a lot number nor a sample were available for this incident, a complete investigation consisting of a sample analysis and a production history review could not be performed.The connector component is manufactured within a bd facility.During the connector molding process and assembly process, regular inspections are performed to avoid faulty product.The secondary set is manufactured at a subcontractor location.After manufacturing is completed, final samples are sent to a bd facility for quality testing.A complaint has been sent to our subcontractor location regarding this incident.Based on the limited investigation, a definite cause for the reported incident could not be determined.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ SECONDARY SET DRIP CHAMBER C60
Common Device Name
CLOSED DRUG DELIVERY SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7828423
Report Number3006948883-2018-00164
Device Sequence Number1835402
Product Code ONB
UDI-Device Identifier00382905153013
UDI-Public382905153013
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515301
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;